Alert archive / Arizona / Wind Advisories in 2010

Wind Advisory 13, NWS Phoenix, AZ

April 4, 2010

NWS Phoenix, AZ issued this wind advisory at Apr 4, 2010, 2:51 AM MST. It took effect at Apr 5, 2010, 12:00 PM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2010, 2:51 AM MST (09:51 UTC)
In effect from
Apr 5, 2010, 12:00 PM MST
Expired
Apr 5, 2010, 9:00 PM MST
In force
9 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WWUS75 KPSR 040951
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
251 AM MST SUN APR 4 2010

CAZ033-042200-
/O.NEW.KPSR.WI.Y.0012.100404T2300Z-100405T0900Z/
/O.NEW.KPSR.WI.Y.0013.100405T2100Z-100406T0400Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
251 AM PDT SUN APR 4 2010

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PDT
MONDAY...
...WIND ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PDT MONDAY. A
WIND ADVISORY HAS ALSO BEEN ISSUED FROM 2 PM TO 9 PM PDT MONDAY. 

* TIMING: STRONG WESTERLY WINDS WILL DEVELOP THIS AFTERNOON AND LAST
  INTO EARLY MONDAY MORNING. THE STRONG WINDS WILL RETURN MONDAY
  AFTERNOON AND SUBSIDE LATE MONDAY EVENING.

* WINDS: SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH.
  HIGHER GUSTS WILL OCCUR ALONG THE EASTERN SLOPES OF THE COASTAL
  MOUNTAINS...ACROSS FAR WESTERN IMPERIAL COUNTY.

* IMPACTS: AREAS OF BLOWING SAND AND DUST WILL REDUCE VISIBILITY AT
  TIMES TO LESS THAN ONE MILE. TRAVEL MAY ALSO BE DIFFICULT FOR LARGE
  VEHICLES ALONG NORTH-SOUTH ROUTES...INCLUDING HIGHWAY 86 FROM
  BRAWLEY TOWARD THE PALM SPRINGS AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
5 follow-up statements
701 
WWUS75 KPSR 042033
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
133 PM MST SUN APR 4 2010

AZZ020-021-025-026-CAZ030>032-051400-
/O.EXB.KPSR.WI.Y.0013.100405T1900Z-100406T0400Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER
133 PM MST SUN APR 4 2010 /133 PM PDT SUN APR 4 2010/

...WIND ADVISORY IN EFFECT FROM NOON MST /NOON PDT/ TO 9 PM MST /9 PM
PDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM NOON MST /NOON PDT/ TO 9 PM MST /9 PM PDT/
MONDAY. 

* TIMING: STRONG WESTERLY WINDS WILL DEVELOP MONDAY AFTERNOON AND
  SUBSIDE LATE MONDAY EVENING.

* WINDS: SUSTAINED WINDS AS HIGH AS 20 TO 30 MPH WITH GUSTS OVER 40
  MPH.

* IMPACTS: AREAS OF BLOWING SAND AND DUST WILL REDUCE VISIBILITY AT
  TIMES TO LESS THAN ONE MILE. TRAVEL MAY ALSO BE DIFFICULT FOR LARGE
  VEHICLES ALONG NORTH-SOUTH ROUTES...SUCH AS HIGHWAY 95 BETWEEN
  PARKER AND YUMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

CAZ033-051400-
/O.EXT.KPSR.WI.Y.0013.100405T1900Z-100406T0400Z/
/O.CON.KPSR.WI.Y.0012.100404T2300Z-100405T0900Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
133 PM PDT SUN APR 4 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY...
...WIND ADVISORY NOW IN EFFECT FROM NOON TO 9 PM PDT MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TO 9 PM PDT MONDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY. 

* TIMING: STRONG WESTERLY WINDS WILL DEVELOP THIS AFTERNOON AND LAST
  INTO EARLY MONDAY MORNING. THE STRONG WINDS WILL REDEVELOP MONDAY
  AFTERNOON AND SUBSIDE LATE MONDAY EVENING.

* WINDS: SUSTAINED WINDS AS HIGH AS 20 TO 30 MPH WITH GUSTS OVER 40
  MPH. HIGHER GUSTS WILL OCCUR ALONG THE EASTERN SLOPES OF THE
  COASTAL MOUNTAINS...ACROSS FAR WESTERN IMPERIAL COUNTY.

* IMPACTS: AREAS OF BLOWING SAND AND DUST WILL REDUCE 
  VISIBILITY AT TIMES TO LESS THAN ONE MILE. TRAVEL MAY ALSO 
  BE DIFFICULT FOR LARGE VEHICLES ALONG NORTH-SOUTH ROUTES...
  INCLUDING HIGHWAY 86 FROM EL CENTRO TOWARD THE PALM SPRINGS 
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
988 
WWUS75 KPSR 050912
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
212 AM MST MON APR 5 2010

CAZ033-052200-
/O.EXP.KPSR.WI.Y.0012.000000T0000Z-100405T0900Z/
/O.CON.KPSR.WI.Y.0013.100405T1900Z-100406T0400Z/
IMPERIAL COUNTY-
INCLUDING THE CITIES OF...BRAWLEY...CALEXICO...EL CENTRO
212 AM PDT MON APR 5 2010

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY FOR EARLY THIS MORNING IS NO LONGER IN EFFECT. A
SECOND WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING.

* TIMING: STRONG WESTERLY WINDS WILL REDEVELOP EARLY THIS AFTERNOON
  AND CONTINUE INTO THE EVENING HOURS.

* WINDS: SUSTAINED WINDS AS HIGH AS 20 TO 30 MPH WITH GUSTS 
  OVER 40 MPH. HIGHER GUSTS WILL OCCUR ALONG THE EASTERN 
  SLOPES OF THE COASTAL MOUNTAINS...ACROSS FAR WESTERN 
  IMPERIAL COUNTY.

* IMPACTS: AREAS OF BLOWING SAND AND DUST MAY REDUCE VISIBILITY AT
  TIMES TO LESS THAN ONE MILE. TRAVEL WILL BE DIFFICULT FOR LARGE
  VEHICLES ALONG NORTH-SOUTH ROUTES...INCLUDING HIGHWAY 86 FROM EL
  CENTRO TOWARD THE PALM SPRINGS AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

AZZ020-021-025-026-CAZ030>032-052200-
/O.CON.KPSR.WI.Y.0013.100405T1900Z-100406T0400Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...DESERT CENTER
212 AM MST MON APR 5 2010 /212 AM PDT MON APR 5 2010/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON MST /NOON PDT/ TODAY TO
9 PM MST /9 PM PDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON MST /NOON PDT/ TODAY TO
9 PM MST /9 PM PDT/ THIS EVENING. 

* TIMING: STRONG WESTERLY WINDS WILL DEVELOP EARLY THIS AFTERNOON
  AND SUBSIDE LATE THIS EVENING.

* WINDS: SUSTAINED WINDS AS HIGH AS 20 TO 30 MPH WITH GUSTS 
  OVER 40 MPH.

* IMPACTS: AREAS OF BLOWING SAND AND DUST MAY REDUCE VISIBILITY AT
  TIMES TO LESS THAN ONE MILE. TRAVEL WILL ALSO BE DIFFICULT FOR
  LARGE VEHICLES ALONG NORTH-SOUTH ROUTES... SUCH AS HIGHWAY 95
  BETWEEN PARKER AND YUMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX
749 
WWUS75 KPSR 051635
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
935 AM MST MON APR 5 2010

AZZ020-021-025-026-CAZ030>033-060400-
/O.CON.KPSR.WI.Y.0013.100405T1900Z-100406T0400Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
935 AM MST MON APR 5 2010 /935 AM PDT MON APR 5 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT FOR SOUTHWEST ARIZONA AND SOUTHEAST
CALIFORNIA UNTIL 9 PM THIS EVENING INCLUDING YUMA...THE LOWER
COLORADO RIVER VALLEY...AND THE EL CENTRO-IMPERIAL AREA.

* TIMING: STRONG GUSTY WINDS WILL CONTINUE INTO THIS EVENING BEFORE
  SUBSIDING LATE THIS EVENING.

* WINDS: SUSTAINED WINDS FROM THE SOUTHWEST AND WEST AS HIGH AS 25
  TO 35 MPH WITH GUSTS OVER 40 MPH.

* IMPACTS: AREAS OF BLOWING SAND AND DUST MAY REDUCE VISIBILITY AT
  TIMES TO LESS THAN ONE MILE. TRAVEL WILL ALSO BE DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE AND LARGE VEHICLES ALONG NORTH-SOUTH
  ROUTES SUCH AS HIGHWAY 95 BETWEEN PARKER AND YUMA DUE TO STRONG
  GUSTY CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS
333 
WWUS75 KPSR 060227
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
727 PM MST MON APR 5 2010

AZZ020-021-025-026-CAZ030>033-060400-
/O.CON.KPSR.WI.Y.0013.000000T0000Z-100406T0400Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
727 PM MST MON APR 5 2010 /727 PM PDT MON APR 5 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS
EVENING FOR SOUTHEAST CALIFORNIA...THE LOWER COLORADO RIVER VALLEY
AND SOUTHWEST ARIZONA.

SINCE 6 PM WINDS HAVE BEEN GRADUALLY DECREASING OVER THE ADVISORY
AREA AND WERE MOSTLY BELOW ADVISORY CRITERIA. AT 7 PM WINDS AT
IMPERIAL WERE GUSTING TO NEAR 30 MPH...WITH SUSTAINED WINDS TO 22 MPH
REPORTED AT BLYTHE. MOST LIKELY...THE ADVISORY WILL BE ALLOWED TO
EXPIRE AT 9 PM MST/PDT THIS EVENING.

* TIMING: STRONG GUSTY WINDS WILL CONTINUE INTO THIS EVENING BEFORE
  SUBSIDING LATER THIS EVENING.

* WINDS: SUSTAINED WINDS FROM THE SOUTHWEST AND WEST AS HIGH AS 
  25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* IMPACTS: AREAS OF BLOWING SAND AND DUST MAY REDUCE VISIBILITY 
  AT TIMES TO LESS THAN ONE MILE. TRAVEL WILL ALSO BE 
  DIFFICULT... ESPECIALLY FOR HIGH PROFILE AND LARGE VEHICLES 
  ALONG NORTH-SOUTH ROUTES SUCH AS HIGHWAY 95 BETWEEN PARKER 
  AND YUMA DUE TO STRONG GUSTY CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND
40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

BRECKENRIDGE
338 
WWUS75 KPSR 060403
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
903 PM MST MON APR 5 2010


AZZ020-021-025-026-CAZ030>033-060515-
/O.EXP.KPSR.WI.Y.0013.000000T0000Z-100406T0400Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...QUARTZSITE...SALOME...
FORTUNA FOOTHILLS...YUMA...TACNA...WELLTON...
COTTONWOOD VISITOR CENTER...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO
903 PM MST MON APR 5 2010 /903 PM PDT MON APR 5 2010/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR SOUTHEAST
CALIFORNIA...THE LOWER COLORADO RIVER VALLEY AND SOUTHWEST ARIZONA.

WINDS ACROSS THE ADVISORY AREA DECREASED STEADILY SINCE 6 PM AND AT 8
PM WERE WELL BELOW ADVISORY THRESHOLDS ACROSS MOST LOCATIONS. AS A
RESULT THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 9 PM. BREEZY
TO LOCALLY WINDY CONDITIONS WILL LIKELY CONTINUE THROUGH MIDNIGHT TONIGHT.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

BRECKENRIDGE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 4, 2:45 AM MST, 6 minutes earlier.

Area forecast discussion, Apr 4, 2:45 AM MST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
245 AM MST SUN APR 4 2010

.SYNOPSIS...
WARM AND DRY WEATHER WILL CONTINUE TODAY...HOWEVER ANOTHER
RELATIVELY DRY PACIFIC LOW PRESSURE SYSTEM WILL SWEEP ACROSS THE
REGION MONDAY. BREEZY TO LOCALLY WINDY WEATHER...ASSOCIATED WITH AN
APPROACHING COLD FRONT...WILL DEVELOP THIS EVENING IN SOUTHEAST
CALIFORNIA. GUSTY WEST WINDS WILL SPREAD ACROSS MOST OF ARIZONA ON
MONDAY. COOLER TEMPERATURES ARE ALSO EXPECTED MONDAY AND
TUESDAY...WITH WARMER TEMPERATURES DEVELOPING AGAIN NEXT WEDNESDAY
THROUGH SATURDAY.

&&

.DISCUSSION...
DRY WESTERLY FLOW ALOFT WILL CONTINUE TODAY WITH AFTERNOON
TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMAL.  HOWEVER...ANOTHER
PACIFIC WEATHER SYSTEM WILL MOVE INTO THE WESTERN STATES LATE
TONIGHT THROUGH MONDAY NIGHT. AS A DRY COLD FRONT APPROACHES
SOUTHERN CA...GUSTY WINDS TO 40 MPH ARE EXPECTED IN THE IMPERIAL
VALLEY ZONE 33. A WIND ADVISORY WILL BE POSTED FOR IMPERIAL COUNTY
FOR LATE THIS AFTERNOON AND EVENING WITH GUSTS TO 40 MPH EXPECTED.

A DRY COLD FRONT WILL MOVE WEST TO EAST ACROSS ARIZONA MONDAY.
GUSTY WEST WINDS WILL THEREFORE SPREAD ACROSS MOST OF THE STATE.
GUSTY WINDS WILL APPROACH WIND ADVISORY CRITERIA AGAIN IN SOUTHEAST
CA MONDAY...BUT REMAIN UNDER 40 MPH OVER THE REMAINDER OF THE
FORECAST AREA...SOUTHWEST AND SOUTH CENTRAL AZ.

DRY WEATHER WITH COOLER TEMPERATURES ARE ALSO EXPECTED MONDAY AND
TUESDAY...WARMING WEDNESDAY THROUGH SATURDAY.

&&

.AVIATION...
PERIODS OF FEW/SCT HIGH CLOUDS THROUGH SUNDAY MORNING ALONG WITH
GENERALLY LIGHT DIURNAL WIND PATTERNS. EXCEPTION WILL BE SOUTHEAST
CALIFORNIA AND THE LOWER CO RIVER VALLEY WHERE BREEZY SOUTHWEST TO
WEST WINDS WILL DEVELOP AFTER 22Z SUN...SPECIFICALLY AT KIPL. EXPECT
GUSTS TO 25KT AT KIPL/KBLH TO PERSIST INTO THE EVENING HOURS SUNDAY.
DO NOT EXPECT WINDS TO BE STRONG ENOUGH TO CAUSE BLOWING DUST/SAND
PROBLEMS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
MONDAY THROUGH FRIDAY...
A STORM SYSTEM WILL PASS THROUGH UTAH AND NORTHERN ARIZONA MONDAY
WHICH WILL BRING ABOUT AN INCREASE IN WINDS DURING THE AFTERNOON
HOURS. THE AIR WILL ALSO BE FAIRLY DRY AND COMBINED WITH THE WARM
TEMPERATURES MIN RH VALUES WILL FALL INTO THE TEENS AND 20S. WINDS
AND RH VALUES WILL APPROACH CRITICAL VALUES MONDAY AFTERNOON BUT
RIGHT NOW IT APPEARS TO BE A BORDERLINE EVENT. WEAKER WINDS AND
WARMER TEMPERATURES RETURN FOR MID-WEEK. RH VALUES WILL REMAIN
FAIRLY LOW DURING THE AFTERNOON WITH MODEST OVERNIGHT RECOVERY.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 2 AM PDT MONDAY
     CAZ033.

     WIND ADVISORY FROM 2 PM TO 9 PM PDT MONDAY CAZ033.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX

DISCUSSION...VASQUEZ
AVIATION...CB
FIRE WEATHER...WANEK/INIGUEZ
Hazardous weather outlook, Apr 3, 5:34 AM MST, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
534 AM MST SAT APR 3 2010

AZZ020-CAZ031>033-041245-
LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
534 AM MST SAT APR 3 2010 /534 AM PDT SAT APR 3 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME WEST-
CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM WILL MOVE ACROSS UTAH AND NORTHERN ARIZONA ON
MONDAY. THIS WILL CAUSE WINDY CONDITIONS TO DEVELOP THROUGH OUT THE
IMPERIAL AND LOWER COLORADO RIVER VALLEYS AND EASTERN RIVERSIDE
COUNTY. WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH WILL
BE POSSIBLE. THIS COULD MAKE TRAVEL DIFFICULT ON NORTH-SOUTH ROADS
ESPECIALLY FOR LARGE VEHICLES. BLOWING SAND AND DUST MAY ALSO REDUCE
VISIBILITY TO BELOW ONE MILE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:51 AM MSTWind AdvisoryPSR23 hr

Nearby

Wind Advisories in Arizona, 2010Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.